Need sum advice on acne. starting to get quite bad on back, shoulders and neck. just finished second cycle. on sum tablets from doctors. testralsal 300. or something like that. Any one help???? cheers
USE THE SEARCH BUTTON.
so i know while using some gear, if you have the gene for inheriting baldness, the steriods will increase the rate of hair loss. My question is, if you suffered from acne as teen and as an adult(30's), Will being on some gear will cause some major acne? Second question, could you take accutane while being on a cycle? I have read that accutane can have some major side effects. Thanks for any input.
There is a good possibility that steroids could cause acne to return if you had it bad in your younger years. You could take accutane but you may not want to mix it with orals since accutane is said to be quite liver toxic. As far as the sides go, it depends on your doseage.
As lower doses like 20-30 mg/day, the sides should be pretty light. But everyone is different so the only way to know how it works for you is to start out small and work up.
thanks for the response firestanggt !
try getting accutaane...worked wonders
antibiotics works too.